# SDR DALA2024042304645

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 94,501 hours, 44,478 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR WAS IDENTIFIED IN COCKPIT DURING APPROACH TO LAND , IDLE THRUST, BELOW 4000 FT OVER LAKE. O2 MASK WERE DONNED, NO ODOR PRESENT IN CABIN. NO NOTICABLE ODOR PRESENT AFTER LNDG. C/A: R/R LEFT AND RIGHT RECIRCULATION FILTERS AS PER A320 AMM 21-21 R /R AVIONICS VENT FILTER PER A320 21-26. CHANGED LT PACK OZONE CONVERTER PER A320 AMM 21-58. FOUND #1 PACK CONDENSER DAMAGED REF LOG 5828557 FOR MEL. ODI CHECKS C/W A /C OK FOR SVC.
